Signal Detection of DPP-IV Inhibitors using Spontaneous Adverse Event Reporting System in Korea
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Background: The purpose of this study was to detect signals of adverse events (AEs) of DPP-IV inhibitors using the KIDs-Korea Adverse Event Reporting System (KAERS) database. Methods: This study was conducted using AEs reported from January 2009 to December 2018 in the KIDs-KAERS database. For signal detection, disproportionality analysis was performed. Signals of DPPIV inhibitor that satisfied the data-mining indices of reporting odds ratio (ROR) were detected. Results: Among the total number of 10,364 AEs to all oral hypoglycemic agents, the number of reported AEs related to DPP-IV inhibitors was 1,674. Analysis of re- ported AEs of DPP-IV inhibitors at the SOC levels showed that Respiratory system disorders were the highest at 4.31 (95% CI 3.01-6.17), followed by Skin and appendages disorders at 2.04 (95% CI 1.74-2.38). When analyzing AEs reported at the PT level, phar-yngitis was the highest at 73.90 (95% CI 17.59-310.49), followed by arthralgia at 6.08 (95% CI 2.04-18.11), and coughing at 5.21 (95% CI 2.07-13.15). Conclusions: Based on the result of the study, deeper consideration is required according to the characteristics of the patients in prescribing DPP-IV inhibitors among oral hypoglycemic agents, and continuous monitoring of the occurrence of related Adverse Drug Reactions during administration is also required.
Abstract
Background: The purpose of this study was to detect signals of adverse events (AEs) of DPP-IV inhibitors using the KIDs-Korea Adverse Event Reporting System (KAERS) database. Methods: This study was conducted using AEs reported from January 2009 to December 2018 in the KIDs-KAERS database. For signal detection, disproportionality analysis was performed. Signals of DPPIV inhibitor that satisfied the data-mining indices of reporting odds ratio (ROR) were detected. Results: Among the total number of 10,364 AEs to all oral hypoglycemic agents, the number of reported AEs related to DPP-IV inhibitors was 1,674. Analysis of re- ported AEs of DPP-IV inhibitors at the SOC levels showed that Respiratory system disorders were the highest at 4.31 (95% CI 3.01-6.17), followed by Skin and appendages disorders at 2.04 (95% CI 1.74-2.38). When analyzing AEs reported at the PT level, phar-yngitis was the highest at 73.90 (95% CI 17.59-310.49), followed by arthralgia at 6.08 (95% CI 2.04-18.11), and coughing at 5.21 (95% CI 2.07-13.15). Conclusions: Based on the result of the study, deeper consideration is required according to the characteristics of the patients in prescribing DPP-IV inhibitors among oral hypoglycemic agents, and continuous monitoring of the occurrence of related Adverse Drug Reactions during administration is also required.
참고문헌 (21)
- Gwon HS, "Treatment Guideline for Diabetes, 6th edition", Journal of Korean Diabetes, pp.57~58 (2019)
- Cornell S, "Differentiating among incretin therapies : a multiple-target approach to type 2 diabetes", J Clin Pharm Ther, 37(5), pp.510~524 (2012)
- Amori RE, "Efficacy and safety of incretin therapy in type 2 diabetes : systemiatic review and meta-analysis", JAMA, 298, pp.194~206 (2007)
- Mendonca F, "Three cases of bullous pemphigoid associated with dipeptidyl peptidase-4 inhibitors – one due to linagliptin", Dermatology, 232, pp.249~253 (2016)
- Yi H, "Signal Detection for Cardiovascular Adverse Events of DPP-IV Inhibitors Using the Korea Adverse Event Reporting System Database, 2008-2016", Yonsei Med J, 60(2), pp.200~207 (2019)
- Pinto LC, "Dipeptidyl peptidase-4 inhibitors, pancreatic cancer and acute pancreatitis : a meta-analysis with trial sequential analysis", Sci Rep, 8(1), pp.782~ (2018)
- Kim NH, "Comparison of DPP-IV inhibitors", J Korean Diabetes, 14, pp.111~119 (2013)
- Seo J, "Application of electronic data standard for drug safety reporting in Korea", J Health Info Stat, 42(3), pp.199~207 (2017)
- Choi NK, "Adverse drug reaction surveillance system in Korea", J Prev Med Public Health, 40(4), pp.278~284 (2007)
- Kim S, "Statistical analysis system of spontaneous adverse drug reaction reports", J Korean Soc Clin Pharmacol Ther, 20(2), pp.155~164 (2012)
- Sato K, "Neurological and related adverse events in immune checkpoint inhibitors : a pharmacovigilance study from the Japanese adverse drug event report database", J Neurooncol, 145, pp.1~9 (2019)
- Kathleen R. Richard, "Tolerability of dipeptidyl peptidase-4 inhibitors:a review", Clin Ther, 33, pp.1609~1629 (2011)
- Huang J, "Adverse event profiles of dipeptidyl peptidase-4 inhibitors : data mining of the public version of the FDA adverse event reporting system", BMC Pharmacol Toxicol, 21(1), pp.68~ (2020)
- Wilemen MJ, "Use of dipeptidyl peptidase-4 inhibitors and the reporting of infections : a disproportionality analysis in the World Health Organization vigibase", Diabetes Care, 34, pp.369~374 (2011)
- Varpuluoma O, "Vildagliptin significantly increases the risk of bullous pemphigoid : a finnish nationwide registry study", J Invest Dermatol, 138(7), pp.1659~1661 (2018)
- Kridin K, "Association of bullous pemphigoid with dipeptidyl-peptidase 4 inhibitors in patients with diabetes : estimating the risk of the new agents and characterizing the patients", JAMA Dermatol, 154(10), pp.1152~1158 (2018)
- Lee SG, "Association of dipeptidyl peptidase 4 inhibitor use with risk of bullous pemphigoid in patients with diabetes", JAMA Dermatol, 155(2), pp.172~177 (2019)
- Tasanen K, "Dipeptidyl peptidase-4 inhibitor-associated bullous pemphigoid", Front Immunol, 4(10), pp.1238~ (2019)
- Gonzalez-Gronow M, "Dipeptidyl peptidase IV(DPP IV", CD26)is a cell-surface plasminogen receptor, 2008, pp.13, 1610~1618
- Hofmann SC, "Plasmin plays a role in the in vitro generation of the linear IgA dermatosis antigen LADB97", J Invest Dermatol, 129, pp.1730~1739 (2009)
- Men P, "Dipeptidyl Peptidase-4 Inhibitors and Risk of Arthralgia : A Systematic Review and Meta-analysis", Diabetes Metab, pp.493~500 (2017)
